# SDR JIKA2014121501

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N107SX
- Make and model: Beech C-99
- Aircraft serial: U176
- Aircraft time: 27,570 hours, 35,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT 9000’ THE LG IN TRANSIT WARNING LIGHT ILLUMINATED.  FOUND THE LG CONTROL RELAY CB POPPED & RESET IT, THE LG WARNING LIGHT REMAINED ILLUMINATED.  MADE TWO ATTEMPTS TO RECYCLE THE LG AT THIS POINT THE “HYD FLUID LOW” ANNUNCIATOR LIGHT ILLUMINATED.  RETURNED & PERFORMED A MANUAL GEAR EXTENSION IAW AMF PROCEDURES & RECEIVED LG DOWN & LOCKED INDICATION.  LANDED WITHOUT INCIDENT.  TROUBLE SHOT THE LG SYS & FOUND A LOOSE T FITTING ON GEAR RETRACT HYD LINE AFT OF THE POWER PACK NEXT TO THE SERVICE VLV.  RE-TORQUED FITTING IAW STANDARD PRACTICES.  PERFORMED GEAR SWING, BLEED HYD SYS & PERFORMED A LG FUNCTIONAL CHECK IAW AMM.  THE LG SYS OPERATIONS CHECK & LEAK CHECKED SATISFACTORY.
